MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® TAG® CONFORMABLE THORACIC STENT GRAFT WITH ACTIVE CONTROL SYSTEM; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® TAG® CONFORMABLE THORACIC STENT GRAFT WITH ACTIVE CONTROL SYSTEM; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number TGM454510
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 07/30/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional devices included on this report are as follows: catalog #rlt351414/ serial #(b)(4)/ udi #(b)(4) which has been captured on manufacturer report #3007284313-2022-02095.Catalog #plc141400/ serial #(b)(4)/ udi #(b)(4).Catalog #plc121400/ serial #(b)(4)/ udi #(b)(4).Catalog #tgm454510/ serial #(b)(4)/ udi #(b)(4).Patient weight: asked but unavailable.Other relevant history, including preexisting medical conditions: asked but unavailable.Concomitant medical products and therapy dates: asked but unavailable.(b)(4).According to the gore® tag® conformable thoracic stent graft with active control system ifu, the gore® tag® conformable thoracic stent graft is intended for endovascular repair of all lesions of the descending thoracic aorta and potential adverse events or complications associated with the use of the gore® tag® conformable thoracic stent graft may include, but are not limited to, infection (e.G., aneurysm, device or access sites).According to the gore® excluder® aaa endoprosthesis instructions for use (ifu), potential device or procedure related adverse events that may occur and/or require intervention or additional intraoperative procedure time include, but are not limited to, endoleak, and infection (e.G., aneurysm, device, or access sites).W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
On (b)(6) 2022, the patient underwent endovascular treatment of an abdominal aortic aneurysm at mount sanai hospital using gore® excluder® aaa endoprostheses and two gore® tag® conformable thoracic stent grafts with active control system in an off label manner in the patient's abdominal aorta.On or around (b)(6) 2022, the patient presented to north shore university hospital.A proximal type i endoleak was observed with enlargement of the aortic neck.Aneurysm enlargement was not reported.It was also reported that there was a high suspicion of graft infection as the tissue surrounding the graft was inflamed.There was no reported preexisting infection, and the physician suspected that the graft may have caused/contributed to the infection as the index procedure was recent.The physician suggested that the devices should be explanted.However, there is no planned date of explant as the patient may return to mount sanai hospital for the explant procedure.
 
Additional Manufacturer Narrative
H.6.Investigation findings: code c19 - review of the manufacturing and sterilization paperwork verified that the lots involved in this event met all pre-release specifications.H.6.Investigation conclusions: code d15 - confirmation of graft infection and/or potential cause could not be determined with the available information.H.6.Investigation conclusions code d12 added.According to the gore® tag® conformable thoracic stent graft with active control system ifu, the gore® tag® conformable thoracic stent graft is intended for endovascular repair of all lesions of the descending thoracic aorta and potential adverse events or complications associated with the use of the gore® tag® conformable thoracic stent graft may include, but are not limited to, infection (e.G., aneurysm, device or access sites).According to the gore® excluder® aaa endoprosthesis instructions for use (ifu), potential device or procedure related adverse events that may occur and/or require intervention or additional intraoperative procedure time include, but are not limited to, endoleak, and infection (e.G., aneurysm, device, or access sites).H.6.Investigation findings: code c21 updated to code c19.H.6.Investigation conclusions: code d16 updated to code d15.

Brand Name
GORE® TAG® CONFORMABLE THORACIC STENT GRAFT WITH ACTIVE CONTROL SYSTEM
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL WOODY SPRINGS B/P
3450 w. kiltie lane
flagstaff AZ 86005
Manufacturer Contact
jenna lopez
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key15332384
Report Number2017233-2022-03283
Device Sequence Number15072528
Product Code MIH
UDI-Device Identifier00733132646982
UDI-Public00733132646982
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P040043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/30/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/18/2024
Device Model NumberTGM454510
Device Catalogue NumberTGM454510
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/01/2022
Supplement Date Received by Manufacturer09/02/2022
Initial Report FDA Received Date08/31/2022
Supplement Report FDA Received Date10/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/20/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age75 YR
Patient SexFemale